High BP, alcoholic. Taking lisinopril. What can be done?
I am very concerned about my husband. He has High Blood Pressure. He takes Lisinopril 40 mg tablet but cuts into 4 pieces. Sometimes he only takes 10 mg because he tries to eat healthy and exercise three times a week at the YMCA. He exercises for three hours. When he goes he (runs, lifts weights,...
Effects of lisinopril
My BP was around 150/100 and I was started on lisinopril at 20 mg. After 3 weeks it is typically around 130/88. However every once in a while (twice) it has spiked back up to 150/95. Both times this occurred it was after a day when I had diarrhea. Two questions - first could the lisinopril be...
Can lisinopril cause cranker sores? On BP medication after a fall
Can lisinopril cause canker sores. I have never had them however in the last few months since going from 5mg to 10mg they seem to be a constant recurrence. I am 29 male and otherwise healthy. I was put on bp medicine following some complications after a 20 foot fall. Otherwise I am healthy fairly...
Can itching be a side effect of lisinopril ?
Itching and skin rash upper thighs and buttock, is it lisinopril related? I was on Lisinopril for 2-3 weeks, developed awful cough, congestion , tightness around chest , half swollen throat , and now rash on upper thighs. Sometimes itch and sometimes not; but I am on antihistamines every day for...
Is flushing ear due to Amlodipine and Lisinopril?
I just started 5mg evening amlopidine to supplement my morning lisinopril with htcz. It is the thrid day, and I notice a flushness with one ear turning red a couple of hours after taking it, after eating an evening meal. Could this be an alergic reaction to the 5mg dose?
I have been feeling extremly dizzy, out of it for mutilpe days approx. 70 percent of the day. I take 20 mg of lisinopril and 50 mg of zoloft daily
Welcome to Health Care Magic
Checked for anaemia / Postural hypotension?
Balancing mechanism is in the inner ear. An ENT specialist is the one to see first.
If excluded, see a neurologist. / MRI (MRA - MRI angiography) may be needed.
If there are no clues, see a Cardiologist! - Arrhythmia?.
Mean time, medicines like betahistine or flunarazine may help
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions